Alert archive / Nebraska / Tornado Warnings in 2018

Tornado Warning 19, NWS Cheyenne, WY

June 29, 2018Dawes County, Sioux County, Nebraska

NWS Cheyenne, WY issued this tornado warning at Jun 29, 2018, 7:15 PM MDT for Dawes County, Sioux County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2018, 7:15 PM MDT (01:15 UTC)
Expired
Jun 29, 2018, 8:00 PM MDT
In force
45 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Dawes County, NE, Sioux County, NE

The radar

The Rapid City radar (KUDX), 151 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 7:15 PM MDTHAIL 1.54 Nne Montrose, NEHAIL FELL FOR ABOUT 5 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 5:19 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.3 hours before the alert went out and 308 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2018-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4631 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2018-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4631 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1283 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

276 
WFUS55 KCYS 300115
TORCYS
NEC045-165-300200-
/O.NEW.KCYS.TO.W.0019.180630T0115Z-180630T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
715 PM MDT FRI JUN 29 2018

The National Weather Service in Cheyenne has issued a

* Tornado Warning for...
  Northwestern Dawes County in the Panhandle of Nebraska...
  Northeastern Sioux County in the Panhandle of Nebraska...

* Until 800 PM MDT.
    
* At 714 PM MDT, a severe thunderstorm capable of producing a tornado
  was located over Montrose, or 27 miles south of Edgemont, moving
  east at 20 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Whitney Lake around 800 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4273 10330 4286 10386 4300 10383 4300 10326
TIME...MOT...LOC 0114Z 278DEG 19KT 4292 10368 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

Hammer
2 follow-up statements
287 
WWUS55 KCYS 300136
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
736 PM MDT FRI JUN 29 2018

NEC045-165-300200-
/O.CON.KCYS.TO.W.0019.000000T0000Z-180630T0200Z/
Dawes NE-Sioux NE-
736 PM MDT FRI JUN 29 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHWESTERN DAWES AND NORTHEASTERN SIOUX COUNTIES...
    
At 736 PM MDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southeast of Ardmore, or 24 miles west of
Chadron, moving east at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Dawes and northeastern Sioux Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4273 10330 4287 10365 4300 10363 4300 10326
TIME...MOT...LOC 0136Z 274DEG 20KT 4293 10347 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Hammer
175 
WWUS55 KCYS 300152
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
752 PM MDT FRI JUN 29 2018

NEC045-165-300202-
/O.EXP.KCYS.TO.W.0019.000000T0000Z-180630T0200Z/
Dawes NE-Sioux NE-
752 PM MDT FRI JUN 29 2018

...THE TORNADO WARNING FOR NORTHWESTERN DAWES AND NORTHEASTERN SIOUX
COUNTIES WILL EXPIRE AT 800 PM MDT...
    
The tornado threat has diminished and the Tornado Warning will be 
allowed to expire. However, large hail and damaging winds remain 
likely and a Severe Thunderstorm Warning remains in effect for the 
area.

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
the Panhandle of Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cheyenne.

LAT...LON 4273 10330 4287 10365 4300 10363 4300 10326
TIME...MOT...LOC 0152Z 278DEG 19KT 4292 10337 

$$

Hammer

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 29, 5:19 PM MDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 29, 5:19 PM MDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
519 PM MDT Fri Jun 29 2018

.UPDATE...
Issued at 515 PM MDT Fri Jun 29 2018

Please see latest 00z Aviation Discussion

&&

.SHORT TERM...(This evening through Sunday)
Issued at 245 PM MDT Fri Jun 29 2018

Main forecast concern for today and tonight will be critical Fire
Weather conditions (see Fire Weather discussion below) and
potential for severe weather. Thunderstorm activity so far this
afternoon has been mainly across northeast Wyoming with some
activity trying to develop along the Laramie Range. Strong upper
level diffluence, high low to midlevel instability, and ample
0-6km shear will be the primary initiation mechanisms for
convection late today and into tonight. A stationary front is
currently located near the Colorado border, but little if any
convection has been observed near this boundary as some drier air
has mixed down to the surface resulting in lower dewpoints. In
addition, mid level subsidence has been rather strong with quite a
bit of dry air aloft. Expect the environment to become more
favorable for convection over the next few hours as the upper
level jet pushes a little further south and east, the stationary
front begins to lift north tonight, and the dry air aloft erodes
through the evening. Expect at least widely scattered strong
thunderstorms through late this evening north of I-80 where a
Severe Thunderstorm Watch is in effect for Niobrara and Converse
county. There is a good chance this watch may be extended south
and/or east into this evening with high CAPE values over 4000 j/kg
currently observed over portions of western Nebraska. The main
question is how far south will these thunderstorms develop.
Position of the stationary front has been fluctuating between
Whitaker,Kimball,and Cheyenne so expect the best chance of strong
to severe thunderstorms to be north and east of these locations,
but can not completely rule it out for the I-80 corridor either,
especially later on this evening and through tonight as the main
cold pool aloft, associated with the upper level trough slides
into southeast Wyoming and southern Nebraska. Model soundings show
a lot of conditional instability in these locations after
midnight, so it may be a late show if the synoptic forcing is
large enough further south.

For Saturday, cooler temperatures are expected behind the cold
front with a good chance at low stratus and some fog. The base of
the second upper level shortwave will move across the area in the
afternoon which will likely produce numerous rain showers and
scattered/numerous thunderstorms. Some enhancement of
thunderstorms are possible if partly sunny skies develop along the
I-80 corridor. Increased POP between 50 to 70 percent through
Saturday evening, which is close to model consensus.

Models indicate drier near-zonal flow developing for the remainder
of the weekend with generally dry conditions expected on Sunday
with increasing temperatures back into the 70s to mid 80s.

.LONG TERM...(Sunday night through Thursday)
Issued at 330 AM MDT Fri Jun 29 2018

No significant changes to long term forecast from last night /tt

Broad zonal flow aloft will prevail early next week with the belt
of strong westerlies along the northern tier CONUS.
Models/ensembles have been consistent with the development of a
upper low/trough over the northwest CONUS by mid-week. This
pattern change will back the flow aloft to southwesterly. Surface
ridge over the central Great Plains shifts east Monday with
southerly winds through Thursday. A weak surface trough will
reside over the high plains. With the jet stream displaced well
north of the CWA and lack of mid-level moisture and forcing,
convective precipitation will be sparse. There is a slim chance of
diurnal convection Tuesday over the southeast WY mountains and
northeast high plains. Above normal temperatures will prevail
through the extended forecast period, with highs in the mid 80s to
mid 90s lower elevations.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 515 PM MDT Fri Jun 29 2018

Isolated to scattered thunderstorms are moving across the forecast
area. Some of these may become severe and will impact all NE TAF
sites and KCYS in WY. Looking at lowering ceilings post
thunderstorms during the overnight with MVFR conditions at KCYS
and MVFR to IFR for NE sites. Timing based on high-resolution
models looks to be generally from 07z to 15z. VFR conditions will
remain for KLAR and KRWL. Looking at a chance for showers and
thunderstorms again Saturday afternoon.

&&

.FIRE WEATHER...
Issued at 145 PM MDT Fri Jun 29 2018

Critical Fire Weather conditions will continue this afternoon and
through this evening across the higher terrain as wind gusts over
30 mph are being observed along with relative humidities between
10 to 15 percent. A cold front will gradually move south and east
across southern Wyoming this evening and tonight, resulting in
cooler weather with higher humidity values through the weekend.
Wetting rainfall is also possible along and south of the I-80
corridor tonight and on Saturday.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Red Flag Warning until 8 PM MDT this evening for WYZ305-307-309.

NE...None.
&&

UPDATE...WM
SHORT TERM...TJT
LONG TERM...MAJ
AVIATION...WM
FIRE WEATHER...TJT
Hazardous weather outlook, Jun 29, 1:45 PM MDT, 5 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
145 PM MDT Fri Jun 29 2018

NEZ019>021-054-055-WYZ106-116>119-301945-
Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
Central Laramie Range and Southwest Platte County-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
145 PM MDT Fri Jun 29 2018

This hazardous weather outlook is for portions of western
Nebraska and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Isolated thunderstorms are possible this afternoon and through
tonight. Although severe thunderstorms appear unlikely at this
time, can not rule out a few strong to severe storms late this
afternoon through midnight as a frontal boundary pushes through
the area.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Scattered to numerous thunderstorms are expected on Saturday,
especially along the Interstate 80 corridor.

.Spotter information statement...

Spotter activation is unlikely at this time. Report any severe
weather to the National Weather Service..

NEZ002-003-095-096-WYZ101>103-107-108-301945-
Dawes-Box Butte-North Sioux-South Sioux-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-East Platte County-Goshen County-
145 PM MDT Fri Jun 29 2018

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A Severe Thunderstorm Watch is in effect for Niobrara and Converse
counties until 8 pm MDT late this evening. Scattered thunderstorms
will develop shortly and move northeast through this evening. Some
storms will contain very large hail, strong damaging winds, and
frequent lightning. An isolated tornado is possible as well.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Scattered thunderstorms are possible on Saturday.

.Spotter information statement...

Spotters are urged to report severe weather to the National
Weather Service This afternoon and this evening.

WYZ104-105-109>115-301945-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
145 PM MDT Fri Jun 29 2018

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Red Flag Warnings continue for the higher terrain of southeast
Wyoming this afternoon and early evening with gusty west winds
up to 35 mph and low humidities.

Isolated thunderstorms will develop this afternoon and evening.
A few strong thunderstorms with small hail and gusty winds are
possible.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Scattered to numerous thunderstorms are possible on Saturday.

.Spotter information statement...

Spotter activation will not be required at this time.

In the hours before

Special weather statement, Jun 29, 6:01 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
601 PM MDT FRI JUN 29 2018

NEZ019-020-WYZ108-119-300045-
Scotts Bluff NE-Banner NE-Goshen County WY-East Laramie County WY-
601 PM MDT FRI JUN 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCOTTS BLUFF...WESTERN
BANNER...SOUTHEASTERN GOSHEN AND EAST CENTRAL LARAMIE COUNTIES UNTIL
645 PM MDT...

At 601 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of La Grange, or 27 miles southwest of Scottsbluff,
moving north at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Gering, La Grange, Lyman, Albin, Wildcat Hills State Recreation Area,
Hubbard Hill, Stegall, Harrisburg and Wildcat Hills Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
the Panhandle of Nebraska...and southeastern Wyoming.

LAT...LON 4140 10383 4142 10422 4195 10412 4174 10344
TIME...MOT...LOC 0001Z 197DEG 30KT 4156 10398

Hammer
Special weather statement, Jun 29, 6:18 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
618 PM MDT FRI JUN 29 2018

NEZ019-020-300100-
Scotts Bluff NE-Banner NE-
618 PM MDT FRI JUN 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCOTTS BLUFF AND
EASTERN BANNER COUNTIES UNTIL 700 PM MDT...

At 618 PM MDT, Doppler radar was tracking a strong thunderstorm near
Harrisburg, or 17 miles north of Kimball, moving northeast at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Harrisburg and McGrew.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
the Panhandle of Nebraska.

LAT...LON 4141 10383 4153 10385 4175 10346 4174 10338
      4140 10338
TIME...MOT...LOC 0018Z 245DEG 29KT 4149 10368

Hammer
Special weather statement, Jun 29, 6:26 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
626 PM MDT FRI JUN 29 2018

NEZ003-300115-
Box Butte NE-
626 PM MDT FRI JUN 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BOX BUTTE COUNTY UNTIL
715 PM MDT...

At 626 PM MDT, Doppler radar was tracking a strong thunderstorm near
Flahertys Corner, or 27 miles west of Alliance, moving east at 20
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Hemingford and Berea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
the Panhandle of Nebraska.

LAT...LON 4215 10343 4232 10343 4243 10317 4242 10294
      4205 10294
TIME...MOT...LOC 0026Z 260DEG 17KT 4224 10338

Hammer
Special weather statement, Jun 29, 6:43 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
643 PM MDT FRI JUN 29 2018

NEZ095-096-300130-
North Sioux NE-South Sioux NE-
643 PM MDT FRI JUN 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX COUNTY UNTIL 730
PM MDT...

At 642 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Morrill, or 16 miles east of Torrington, moving
northeast at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Agate Bed National Monument.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
the Panhandle of Nebraska.

LAT...LON 4201 10399 4222 10400 4258 10380 4248 10349
      4201 10344
TIME...MOT...LOC 0042Z 222DEG 29KT 4213 10388

Hammer
Special weather statement, Jun 29, 6:45 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
645 PM MDT FRI JUN 29 2018

NEZ095-300130-
North Sioux NE-
645 PM MDT FRI JUN 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX COUNTY UNTIL
730 PM MDT...

At 645 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Montrose, or 25 miles south of Edgemont, moving
northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern Sioux
County.

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
the Panhandle of Nebraska.

LAT...LON 4285 10399 4288 10405 4300 10405 4300 10361
TIME...MOT...LOC 0045Z 222DEG 29KT 4294 10398

Hammer
Local storm report, Jun 29, 6:58 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
658 PM MDT FRI JUN 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             9 SSW MARSLAND          42.32N 103.36W
06/29/2018  M1.25 INCH       BOX BUTTE          NE   TRAINED SPOTTER

            HAIL FELL FOR A DURATION FIVE MINUTES.

&&

WMOKRY

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:01 PM MDTSpecial Weather StatementCYSBanner44 min
Jun 29, 6:18 PM MDTSpecial Weather StatementCYSBanner42 min
Jun 29, 6:26 PM MDTSpecial Weather StatementCYSBox Butte49 min
Jun 29, 6:36 PM MDTSevere Thunderstorm WarningCYSBox Butte54 min
Jun 29, 6:43 PM MDTSpecial Weather StatementCYSSioux47 min
Jun 29, 7:05 PM MDTSevere Thunderstorm WarningCYSSioux40 min
Jun 29, 7:26 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes49 min
Jun 29, 7:32 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill58 min
Jun 29, 7:50 PM MDTSevere Thunderstorm WarningCYSDawes, Sioux40 min
Jun 29, 8:29 PM MDTSpecial Weather StatementCYSMorrill46 min
Jun 29, 11:19 PM MDTSpecial Weather StatementCYSScotts Bluff41 min
Jun 29, 11:30 PM MDTSevere Thunderstorm WarningCYSBanner19 min
Jun 29, 11:52 PM MDTSpecial Weather StatementCYSKimball38 min
Jun 30, 12:32 AM MDTSpecial Weather StatementCYSKimball28 min
Jun 30, 3:17 PM MDTSpecial Weather StatementCYSBox Butte43 min
Jun 30, 3:33 PM MDTSpecial Weather StatementCYSKimball42 min
Jun 30, 3:39 PM MDTSevere Thunderstorm WarningCYSCheyenne, Kimball36 min
Jun 30, 4:09 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill52 min

Nearby

Tornado Warnings in Nebraska, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.